# SDR FDKA200611325

- Difficulty date: November 12, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 34,431 hours, 44,348 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: YD4N
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6212 JFK-PWM (2315 PHX LCL).  CREW ABORTED TAKEOFF DUE TO AUTOFEATHER WOULD NOT ARM.  MX REMOVED AND REPLACED RELAYS 6121K5 & 6121K11.
